# SDR 98ZZZX2020

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N700PW
- Make and model: Socata TBM 700
- Aircraft serial: 29
- System (JASC): 5280 · Landing Gear Doors
- Part: Bracket
- Part number: T700A5280034001
- Condition: Loose
- Location: Rt Mlg Door
- Part time: 3,629 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE 100-HOUR INSPECTION PER SOCATA MM, FOUND RT MLG DOOR FORWARD BRACKET PIVOT ATTACH BRACKET LOCATED ON WING RIB TO HAVE A LOOSE BEARING, AXIAL DIRECTION.  PART WAS REMOVED AND VISUALLY INSPECTED.  A CRACK WAS FOUND AT THE BOTTOM OF THE BRACKET UNDER THE BEARING.  THIS IS SECOND OCCURRENCE ON THIS TYPE AIRCRAFT.  THE OTHER ACFT HAD 854.9 HOURS TT, 563 CYCLES.  THE BEARING DEPARTED THE BRACKET ALLOWING THE DOOR TO PIVOT DOWN AND AFT, SUPPORTED BY THE AFT BRACKET AND MLG DOOR ROD.  SUBSEQUENT FAILURE OF A THEN OVERSTRESSED AFT DOOR BRACKET WOULD THEN ALLOW THE DOOR TO JAM AGAINST THE BOTTOM OF WING AND ROTATE AROUND THE GEAR ATTACH ROD.  TOTAL CYCLES:  2,434.
